Contac Cold + Flu, Day, Caplets, 24 ea
AVAILABILITY: In stock (17 items)
Hurry up! Sales Ends In
Hurry! Only 17 Left in Stock!
Active Ingredients: In Each Caplet: Acetaminophen 500 mg; Phenylephrine Hydrochloride 5 mg
Inactive Ingredients: Corn Starch; Microcrystalline Cellulose; Polyethylene Glycol; Polysorbate 80; Polyvinyl Alcohol; Potassium Sorbate; Povidone; Sodium Lauryl Sulfate; Stearic Acid; Talc
Suggested UseDo not take more than directed (see overdose warning). Adults and children 12 years of age and over: Take 2 caplets every 6 hours as needed. Do not take more than 8 caplets in 24 hours. Children under 12 years of age: Ask a doctor. Store at 20-25 degrees C (68-77 degrees F).
Expiration Date: We have fresh stock each week with exceptional expiration dates prior to JANUARY 2022. Products will expire no later than six months to 1 year after receipt.
Product Packaging: Please note that some manufacturer may often change their packaging. This product may arrive different from what is pictured. We will always ship the most up-to-date packaging to our customers. Please contact us if you have any questions about this product or would like to request an older version of this product.
Healthcare Disclaimer: Content on this site is for reference purposes only. OTC Shoppe Express does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
Weight: 6.47 oz